# SDR DL72E990969

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Failed
- Location: Cargo Compt
- Component: 215201
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMELL OF SMOKE NOTED IN CABIN PRIOR TO TAKEOFF.  RETURNED TO GATE, GASPER FAN C/B POPPED.  REPLACED GASPER FAN, OPS CKS OK.  FAN HAD CAUSED SMOKE IN     CABIN.
